# SDR UALA2009043001261

- Difficulty date: April 30, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 66,244 hours, 19,200 cycles
- Engine: Pwa PW2037
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pan
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LOWER PAN DAMAGE, OUT OF LIMITS.  ACCMP'D RE-CHECK INSPECTION OF DENT ON THE BOTTOM OF NR 1 ENGINE PYLON.  CHECKED OK TO FOR SERVICE.
